# SDR CA960925006

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Valve
- Part number: 320115
- Condition: Sticking
- Location: Nr 1 Anti Ice
- Part time: 23,621 hours
- Component: Whittaker, 320115
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB #1 ENGINE OIL TEMPERATURE INCREASED TO 126 DEGREES CELSIUS. BY INCREASING POWER TO MAX CONTINUOUS IT CAME TO 120 DEGREES CELSIUS. DURING DESCENT FUEL FLOW AT 7500 PPH TEMPERATURE REMAINED AT 120 DEGREES CELSIUS. OIL TEMPERATURE BULB AND PLUG CHECKED AND CLEANED. #1 FUEL VALVE REPLACED. SUSPECT ANTI-ICE VALVE. REPLACED.
